MathSciNet Relay Station
MathSciNet bibliographic data
MR254621 46.65
Stefánsson, Jón R. On a problem of J. Dixmier concerning ideals in a von Neumann algebra. Math. Scand. 24 1969 111–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement